# SDR CA970402004

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Stop Mechanism
- Condition: Misaligned
- Location: Lt Pwr Lever
- Part time: 21,897 hours
- Component: Dhav, 87610018003
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING ENGINE RUN ON GROUND, THE PILOT BRISKLY BROUGHT BACK THE LEFT POWER LEVER. THE LEVER PASSED THROUGH FLIGHT IDLE GATE STOP AND CONTINUED INTO THE BETA RANGE. AIRCRAFT MANUFACTURER INVESTIGATE AND FOUND THE MISALIGNMENT WITH POWER LEVER STOP WHICH WAS THERE SINCE MANUFACTURE. A NEW UNIT INSTALLED P/N 87610018-007.
